# SDR GTIA050133

- Difficulty date: April 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, BARRIER DOOR SUPPORT HINGE HALF CRACKED, 3 HOLES MOUNTING CRACKED.  REMOVED HINGE AND BLENDED OUT CRACK IN HINGE.  STOP DRILLED CRACK IN HAT CHANNEL.  PERFORMED DYE PEN, SHOWS CRACK CONTAINED.  FABRICATED DOUBLER ON BARRIER DOOR SUPPORT HINGE.  (M)
